Some inequalities for Lagrangian submanifolds in holomorphic statistical manifolds of constant holomorphic sectional curvature
We obtain two types of inequalities for Lagrangian submanifolds in holomorphic statistical manifolds of constant holomorphic sectional curvature. One relates the Oprea invariant to the mean curvature, the other relates the Chen invariant to the mean curvature. Our results generalize the corresponding inequalities for Lagrangian submanifolds in complex space forms.
T. Kurose, Geometry of statistical manifolds, in Mathematics in the 21st Century, Nippon Hyoron Sha, 2004, pp. 34–43.
C. R. Min, S. O. Choe, and Y. H. An, Statistical immersions between statistical manifolds of constant curvature, Glob. J. Adv. Res. Class. Mod. Geom. 3 no. 2 (2014), 66–75. MR Available at https://web.archive.org/web/20200716233636/https://geometry-math-journal.ro/pdf/Volume3-Issue2/3.pdf.
Copyright (c) 2023 Yan Jiang, Dandan Cai, Liang Zhang
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal. The Journal may retract the paper after publication if clear evidence is found that the findings are unreliable as a result of misconduct or honest error.